# SDR 08FDEA04707

- Difficulty date: October 31, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: A5796011422000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP AT RIB 25A, WEB PLATE IS CRACKED.  REMOVED AND REPLACED THE -220 WEB PLATE IN REF TO A300-600 SRM 51-40-21; PARA 7; PARA 14 AND FOKKER DWG A57960114, ISSUE E.
